Medication mix-up leads to policy change at Oasis Charter
#1 Sep 14, 2013
I think the medication mix up is outrageous! What if the medication seriously harmed this boy? Didn't the medication effect his heart? Is there any long term effects of the drug he was given? One nurse over 4 schools is extremely dangerous.(for public schools in Lee County, the nurse is responsible for only 2-3 schools)What does Oasis expect? I think Oasis needs to be more concerned about the well being of their students and not saving a few bucks by putting our kids' lives in jeopardy. I'm sick to my stomach!
Add your comments below
|Homelessness in Cape Coral please read||Mar 23||Cammi||2|
|Where is Caroline from Fucillo Kia (Jul '13)||Mar 14||Dan Fragale||32|
|Portrait Photography by Tiffani Shortt Photogra...||Mar 6||TiffaniShorttPhot...||1|
|Review: Chiquita Animal Hospital - Diane Bean DVM (Mar '09)||Feb '15||deniseras||29|
|Review; Rack'em Billiards in Cape Coral. (Dec '12)||Feb '15||King Bouncer||12|
|Florida Panther on Sanibel Island, Florida (Dec '08)||Feb '15||Martine||22|
|State Medicaid Benefits||Feb '15||Bozz||1|
Find what you want!
Search Sanibel Forum Now
Copyright © 2015 Topix LLC